Doctor insights on:
Sinuvent Pe Medication
Unlikely : So long you are regular on medicines and following up labs and your doctor, wish you wellness ...Read more
Can PE blood blood clots be removed? What is the next step if the medication doesn't work? Was on warferin. Now on Xeralto.
Yes PE blood clots: can be removed through several different invasive techniques however these are reserved for patients who are in extremis and profoundly hemodynamically compromised. Normally the clots will absorb over several months. Coumadin is difficult to regulate. Xarelto will be effective. Make sure to take it with a meal and don't miss any doses. ...Read moreSee 1 more doctor answer
Just been diagnosed with factor five leiden should I be on medication? I had pe in my lung before i was diagnosed with this
Yes: Generally yes. With your history of pe (unless there was a specific cause for this like a broken bone) and being positive for the factor v leiden mutation, you probably would be placed on lifelong anti-coagulation (e.g. Warfarin). However, it depends on your history, other medical risk factors, etc. ...Read more
I was said I have pe and a doc suggest few medications and doc here in forum suggest spray to reduce sensitivity. Can one suggest some. Am in india?
Promescent : You can buy online without prescription.Get a more detailed answer ›
Had a pulmonary embolism last year in june & was off the medication in feb. Iv been getting really bad upper back pains for 2 months now. Another pe?
I Have high pressure and controlled by Ammolopress AT. Suffering from PE and Low libido. I am on medication for protein leak. Can I have Viagra (sildenafil) ?
Why won't the Department of Veteran Affairs prescribe anti-anxiety medications to patients with PTSD; even if you are not participating in PE therapy?
A couple of reasons: First, I assume you're talking about benzodiazepines. There is no evidence that these types of medications can help in the long term with posttraumatic stress disorder,although they can be useful in the short-term. I think the Veterans Affairs policy is a bit extreme. I think they are also concerned about the potential for addiction with benzodiazepines. Best. ...Read moreSee 1 more doctor answer
There are none...: Even the strongest opiates only "take the edge off" for people in chronic pain. Meds are only one part of dealing with the pain. A useful tool, but pain is so necessary for survival that we are not "allowed" to monkey with it much. In acute pain, the transition from miserable to less miserable can be great. In chronic pain, it's just part of the plan. ...Read more
So call your doc: This is the HT public information site.We are thousands of volunteer docs based primarily in the US who answer medical questions.We do not offer treatments. State medical boards require a physician/patient relationship,a retrievable record,recent exam with vital signs for prescribing.Failure to do so can lead to loss or restriction of license. It may seem minor to you but it is not. ...Read moreSee 1 more doctor answer
Sometimes: Sometimes they are. For the most part, expired drugs simply lose potency once past their expiration date. There are, however, some drugs that actually become harmful if taken after they expire. As such, it is best to throw out any medications you have after a year. ...Read more
ASPRIN: Actually no one has decided on 'safest'. Asprin has been around since before you were born and unless you take too much (yes, too much of anything isnt good) most people are okay with it. If the pain it too severe for asprin you need to know what causes it. Good diagnosis is called for. See the dr. ...Read more
Applies to skin: Topical just refers to how a medication is applied. In this case to the skin and is meant to treat local skin problems. Some meds are applied to the skin but are meant to be absorbed into the body in which case we use the term "transdermal" since it is meant to pass through the skin to affect the whole body. ...Read more
Why R you depressed?: If your depression is affecting your life and/or those around you and you have trouble dealing with it or not knowing how to etc..It is very reasonable to seek help, either from a therapist, your physician/nurse, or both. Psychotherapy may be adequate for some, others may need both meds (many choices, depending on your symptoms/needs) and therapy. Consult doc. Good luck. ...Read moreSee 2 more doctor answers